RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2006, Volume 409, Number 6, Pages 754–755 (Mi dan865)  

This article is cited in 3 scientific papers (total in 3 papers)

The space of almost converging sequences

E.M. Semenov, A.S. Usachev, O.O. Khorpyakov



Bibliographic databases:
UDC: 517.982.22

Linking options:
  • http://mi.mathnet.ru/eng/dan865

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Usachev, “Transformations in the space of almost convergent sequences”, Siberian Math. J., 49:6 (2008), 1136–1137  mathnet  crossref  mathscinet  isi  elib
    2. E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Geometric properties of the set of Banach limits”, Izv. Math., 78:3 (2014), 596–620  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Geometriya banakhovykh predelov i ikh prilozheniya”, UMN, 75:4(454) (2020), 153–194  mathnet  crossref
  • Number of views:
    This page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020